- -

Complex dynamics of derivative-free methods for nonlinear equations

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Complex dynamics of derivative-free methods for nonlinear equations

Mostrar el registro completo del ítem

Chicharro López, FI.; Cordero Barbero, A.; Gutiérrez, JM.; Torregrosa Sánchez, JR. (2013). Complex dynamics of derivative-free methods for nonlinear equations. Applied Mathematics and Computation. 219(12):7023-7035. doi:10.1016/j.amc.2012.12.075

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/54854

Ficheros en el ítem

Metadatos del ítem

Título: Complex dynamics of derivative-free methods for nonlinear equations
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Telecomunicación y Aplicaciones Multimedia - Institut Universitari de Telecomunicacions i Aplicacions Multimèdia
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
The dynamical behavior of two iterative derivative-free schemes, Steffensen and M4 methods, is studied in case of quadratic and cubic polynomials. The parameter plane is analyzed for both procedures on quadratic polynomials. ...[+]
Palabras clave: Nonlinear equation , Iterative method , Derivative-free method , Complex dynamics , Parameters plane , Fixed point , Critical point , Immersed basin of attraction
Derechos de uso: Cerrado
Fuente:
Applied Mathematics and Computation. (issn: 0096-3003 ) (eissn: 1873-5649 )
DOI: 10.1016/j.amc.2012.12.075
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.amc.2012.12.075
Agradecimientos:
This research was supported by Ministerio de Ciencia y Tecnologia MTM2011-28636-C02-02 and by Vicerrectorado de Investigacion, Universitat Politecnica de Valencia PAID-06-2010-2285.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem